Hi, I know this is an old thread but if anyone is still going through this please tell me; when you were taking sertraline and the ringing began, had you also been taking a lot of aspirin/paracetamol? I was taking loads daily because the sertraline was giving me so many headaches and I have heard aspirin can cause tinnitus. I’d love to know if other people had also taken painkillers and if this could be the cause as I liked sertraline aside from the tinnitus and would have happily stayed on it had the ringing not started
did your tinnitus completely go over time, I’ve recently been prescribed sertaline and after a week or 2 of taking them I developed tinnitus, I’ve stopped taking the sertaline straight away but 5 days later I still have a ringing noise in my head, your response will truly be appreciated
many thanks Brett
i just went to a hearing doctor and he told me I could contact the Mario Hearing and Tinnitus Center to have the put hearing aid type devices in for 2-3 months and that trains the brain to get rid of the ringing. Only thing is, it costs est. $3,000 and typically isn’t covered.
Wish everyone well and God Bless!
Hey, what was the outcome? Thanks
Please, what happened? I am going through the same thing and I am desperate for a solutoon